Fulltext

Completeness of the Cartesian Product of Two Complete Fuzzy Normed Spaces

الكمال لحاصل الضرب الديكارتي لفضائيين قياسيين ضبابيين كاملين

Jehad R. Kider

Engineering and Technology Journal مجلة الهندسة والتكنولوجيا
ISSN: 16816900 24120758 Year: 2013 Volume: 31 Issue: 3 Part (B) Scientific Pages: 310-315
Publisher: University of Technology الجامعة التكنولوجية

Abstract

In this paper it was proved that the Cartesian product of two fuzzy normed spaces is a fuzzy normed space then it was proved that the Cartesian product of two complete fuzzy normed spaces is again a complete fuzzy normed space.

في هذا البحث برهنا ان الضرب الديكارتي لفضائيين قياسيين ضبابيين هو فضاء قياسي ضبابي ثم بعد ذلك برهناحاصل الضرب الديكارتي لفضائيين قياسيين ضبابيين كاملين هو فضاء قياسي ضبابي كامل .

Keywords

Fuzzy normed space --- Cartesian product --- Cauchy sequence --- Complete fuzzy normed space.